# SDR SIMA200213002

- Difficulty date: May 5, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 60647
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4527 - AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED NR 4 BATTERY PACK IAW WC NR 33-700-15.  OPS CHECK GOOD.  (M)
